# SDR WWMA9800033

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EMERGENCY LIGHT AT ROW 6/7 FAILED TO ILLUMINATE.  MAINTENANCE RESEATED BATTERY PACK CANNON PLUG.
